My teacher has gone for a Bypass surgery. He is 58 years old. The operation had been done on 2nd Sept, 2011 (Friday). The operation was complicated as there were 3 blockage in left and one in right.
Next day he was out of ventilation and had slow talk with visitors. It improved till noon of 4th Sept (Sunday). But suddenly on that day he felt breathing problem and go for ventilation again.
The doctor said that his heart is not able to send the blood properly (as it is very weak), so the kidney is not able to work properly and it resulted into very low urination. So the doctors have gone for dialysis on tuesday night. It continue on wednesday night. He has also got lung infection due to cough in the lungs.
From yesterday he is very dizzy. So doctors suggested a check up for neurologist. Neurologist is saying that it is impact of medicine. But he is still in very dizzy and not responding on calling him.
I think to be absolutely certain that his oxygen levels are fine, they should do a blood gas, and not just rely on the finger sensor. This happened to my Wife, she was very light headed and not really responding to me. The Nurse told me it was the meds, but when I said "I don't believe so, if anything happens to her after I have questioned this, I will hold you responsible", she called a Doctor. A blood gas revealed very low oxygen (even though the finger sensor was reading 98%). She was put onto a ventilator. This was due to a lung infection which turned into pneumonia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.